Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 9, 2006, 10:00 PM CDT for Grayson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2006, 10:00 PM CDT (03:00 UTC)
- Expired
- May 10, 2006, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 116 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4874 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 13.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 100301 FFWFWD TXC181-100600- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT TUE MAY 9 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS * UNTIL 100 AM CDT * AT 957 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOWE AND VAN ALSTYE. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TURN AROUND... DONT DROWN. LAT...LON 3340 9673 3341 9650 3352 9646 3352 9669 $$
1 follow-up statement
000 WGUS74 KFWD 100404 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1104 PM CDT TUE MAY 9 2006 TXC181-100600- GRAYSON TX- 1104 PM CDT TUE MAY 9 2006 ...A FLASH FLOOD WARNING CONTINUES UNTIL 100 AM CDT FOR SOUTHEASTERN GRAYSON COUNTY... ALTHOUGH NO THUNDERSTORMS ARE CURRENTLY OVER GRAYSON COUNTY... NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE OBSERVED OVER THE SOUTHERN PART OF THE COUNTY THIS EVENING. FLASH FLOODING MAY OCCUR AS RUNOFF FROM PREVIOUS THUNDERSTORMS CONTINUES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITEWRIGHT...TOM BEAN...HOWE AND DORCHESTER. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A COUPLE FEET OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. TURN AROUND...DONT DROWN. LAT...LON 3340 9674 3341 9638 3355 9638 3354 9672 $$ 13
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 10:00 PM CDT, 0 minutes earlier.
Area forecast discussion, May 9, 10:00 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT TUE MAY 9 2006 .UPDATE... SFC DRYLINE RETREATING BACK WWW...ESPECIALLY S OF I-20 CORRIDOR AND CAP STARTING TO RE-ESTABLISH OVER SRN COUNTIES WHERE SVR STORM WATCH #322 WAS IN EFFECT. WITH NO SFC FOCUS AND BEST MID LVL FLOW UP AROUND RED RIVER...FELT AREAS WACO/SWD TO LAMPASAS AND TEMPLE SHOULD BE IN GOOD SHAPE THE REST OF THE NIGHT...BUT STILL MUGGY AND WARM OVERNIGHT. WCN ALREADY ISSUED TO CANCEL SVR STORM WATCH #322 DOWN THAT WAY. UPDATES OUT SHORTLY. NEXT S/W MOVING ACROSS NRN TX PANHANDLE/WRN OK MAY RESULT IN ANOTHER WATCH OVER RED RIVER COUNTIES OVERNIGHT PER DISCUSSION WITH SPC...HOWEVER CAP STRENGTH STILL AN ISSUE...AS IS SWD EXTENT EXPECTED. STAY TUNED. && .PREV DISCUSSION... /ISSUED 920 PM CDT TUE MAY 9 2006/ UPDATE... PRE-FRONTAL TROUGH/DRYLINE EXTENDING SWWD FROM STORMS BETWEEN MCKINNEY AND SHERMAN. SEEMS ANOTHER POSSIBLE HEAT-BURST OCCURRED IN NRN COLLIN COUNTY AS MID LVL LAPSE RATES ARE IMPRESSIVE (IN 8-9 DEG C/KM CATEGORY). ML CAPES EARLIER PRESSING 6000 J/KG WITH 35-40 KT 0-6KM BULK SHEAR EAST OF THE BOUNDARY WITH LOW LVL DEW PTS VERY GULF COAST-LIKE (AROUND 75 DEG F)...WHICH IS MAKING THINGS ACROSS THE ERN 1/2 OF N TX VERY VERY MUGGY. HAVE RAISED POPS FROM DALLAS N-E TO SHERMAN...PARIS AND TERRELL WITH SEWD PROGRESSION AND SOME SEVERE WX/HEAVY RAIN LIKELY AS MODERATE RISK (SEE FTWHWOFWD AND SWODY1) IS NOW OUT THROUGH LATE EVENING FOR THIS AREA. ITS HARD TO SAY WHAT WILL HAPPEN AFTER MIDNIGHT...BUT GENERALLY LEFT HIGHEST POPS ACROSS NE 1/3 OF N TX WITH MORE UPSTREAM ACTIVITY OVER THE TX PANHANDLE/WRN OK MVG E/SEWD AS WELL...AS AREA REMAINS IN L/W SPLIT-FLOW ALOFT WITH A S/W MOVING OUT OF THE SRN ROCKIES. HAVE VERY LOW OR LITTLE POPS WSW COUNTIES WITH UNCERTAINTY OF WHAT DRYLINE WILL DO AND ARRIVAL OF FRONT. UPDATE ALREADY OUT. OTHERWISE...MADE TREND ADJUSTMENTS WITH ALL ELEMENTS IN MIND FOR SKY COVER...WINDS...AND DEW PTS/RH. PREV DISCUSSION... /ISSUED 658 PM CDT TUE MAY 9 2006/ UPDATE... HAVE UPDATED THE ZFPFWD TO INCLUDE SEVERE THUNDERSTORM WATCH 322 THROUGH 1200 AM CDT...FOR THE AREA AROUND WACO AND POINTS SOUTHWARD. 65/DD AVIATION... CONVECTIVE TRENDS REMAIN THE MOST SIGNIFICANT CONCERN FOR THIS FORECAST. VFR CONDITIONS WILL PREVAIL THROUGH EARLY WEDNESDAY MORNING ACROSS THE METROPLEX SITES AND MOST LIKELY AT KACT...DESPITE INCREASING ANVIL DEBRIS RESULTING IN HIGH-LEVEL CIGS THROUGH THE EVENING. HOWEVER...CONVECTIVE CELL BETWEEN KAQO-KBMQ MAY CONTINUE TO DEVELOP NORTHEASTWARD TOWARD KACT...AND HAVE INCLUDED VCTS/CB THROUGH 10/08Z. MEANWHILE...COLD FRONT WILL PUSH SLOWLY SOUTHWARD ACROSS THE RED RIVER THROUGH WEDNESDAY MORNING...BUT EARLY INDICATIONS ARE THAT HIGHER CHANCES FOR A COMPLEX OF ORGANIZED THUNDERSTORMS WILL REMAIN NORTHEAST OF THE METROPLEX SITES. THUS...WILL INCLUDE NO MENTION OF TSRA IN METROPLEX TAFS AT THIS TIME...BUT WILL MONITOR CLOSELY THROUGH THE EVENING. STRONG LOW-LEVEL JET WILL ADVECT STRATUS NORTHWARD AHEAD OF COLD FRONT ONCE AGAIN ON WEDNESDAY MORNING...BUT FEEL THAT BULK OF MVFR CIGS WILL OCCUR AT KACT. DISCREPANCIES IN FRONTAL TIMING CONTINUE IN MODEL GUIDANCE...BUT EXPECT WIND SHIFT AROUND 10/12Z FOR THE METROPLEX SITES AND AROUND 10/15Z FOR KACT. A NARROW BAND OF POSTFRONTAL MVFR STRATUS WILL LIKELY DEVELOP AND MOVE SOUTHWARD DURING THE DAY ON WEDNESDAY...WITH CIGS LIFTING/SCATTERING THROUGH THE AFTERNOON. 65/DD DISCUSSION... DIFFICULT FORECAST DUE TO THE UNCERTAINTIES OF THE CAP STRENGTH OVER THE REGION. CAP IS HOLDING SO FAR...AND THERE IS AN APPARENT LACK OF ANY STRONG SYNOPTIC SCALE FORCING THAT WOULD CAUSE THE CAP TO LIFT AND ERODE ACROSS NORTH TEXAS. CAPES ARE EXTREMELY HIGH AND ARE CURRENTLY RUNNING NEAR 6000 J/KG ALONG THE I-35 CORRIDOR. HOWEVER...BOUNDARY LAYER FORCING IS WEAK...AND THE DRY LINE IS NOT WELL DEFINED WHICH IS MITIGATING ANY LOCALIZED FORCING. IF A SHORTWAVE...EVEN A WEAK ONE...APPROACHES THE AREA DURING THE NEXT COUPLE HOURS...STORMS WILL INITIATE AND QUICKLY GO SEVERE. AT THE TIME OF THIS WRITING...TCU IS NOTED OUTSIDE OUR WINDOW IN FORT WORTH...AND VIS SATELLITE INDICATES THAT THE LAMPASAS AREA SOUTHWARD IS ALSO SHOWING SIGNS OF CUMULIFORM BUILD UP. BOUNDARY LAYER MOISTURE IS RATHER THIN...AND AGAIN WITHOUT ANY LARGER SCALE FORCING...RISING PARCELS ARE GOING TO ENTRAIN DRY AIR AND LOSE THEIR BUOYANCY BEFORE REACHING THE LFC. POPS TONIGHT MIGHT BE A LITTLE ON THE HIGH SIDE OVER THE CENTRAL CWA...BUT BECAUSE OF THE POTENTIAL FOR SIGNIFICANT SEVERE WEATHER TO OCCUR...FEEL IT IS BEST TO ERR ON THE SIDE OF CAUTION. IF NOTHING BREAKS THE CAP BY 6 OR 7 PM MOST OF THE CWA WILL BE IN THE CLEAR. THE EXCEPTION WILL BE THE NORTHEASTERN ZONES WHERE ACTIVITY DEVELOPING IN OKLAHOMA WILL ORGANIZE INTO A SQUALL LINE OR MCS ALONG THE FRONT AND MOVE SOUTHEAST AND CLIP THIS REGION LATER THIS EVENING. HAVE KEPT LOW POPS IN THE MORNING HOURS FOR LINGERING ELEVATED CONVECTION BEHIND THE FRONT. FRONT WILL PUSH THROUGH A LITTLE LATER THAN WAS EXPECTED AT THIS TIME YESTERDAY. BREEZY NORTHERLY WINDS AND COOLER TEMPERATURES WILL INFILTRATE THE REGION BEHIND THE FRONT...WITH VERY PLEASANT WEATHER EXPECTED THROUGH FRIDAY. UPPER LEVEL PATTERN WILL TRANSITION AND BRING NORTHWEST FLOW ALOFT TO THE REGION. ONCE THE MOISTURE RETURNS ON SATURDAY...SO WILL THE CHANCES OF RAIN. SOME STORMS MAY BE SEVERE SAT NIGHT THROUGH MONDAY MORNING...AND EXACT TIMING OF POSSIBLE MCS EVENTS COMING DOWN FROM THE HIGH PLAINS IS IN QUESTION AT THIS STAGE. THE BEST CHANCE LOOKS LIKE SUNDAY RIGHT NOW. ANOTHER FRONT SHOULD MOVE THROUGH THE AREA MONDAY WITH CONTINUED NEAR NORMAL TEMPS. TR.92 FWD WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT WEDNESDAY FOR TXZ156- TXZ157-TXZ158-TXZ159-TXZ160-TXZ174. && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, May 9, 8:41 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED/CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 841 PM CDT TUE MAY 9 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 841 PM CDT TUE MAY 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED ALONG AND NORTHEAST OF A SHERMAN...GREENVILLE...SULPHUR SPRINGS LINE. VERY LARGE HAIL TO BASEBALL SIZE AND DAMAGING WINDS TO 75 MPH ARE THE MAIN THREATS. AN ISOLATED TORNADO IS POSSIBLE ACROSS THIS AREA THROUGH LATE EVENING...AS LONG AS STORMS REMAIN DISCREET AND SUPER- CELLULAR IN NATURE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WIND WILL EXTEND WEST TO A GRAHAM...MINERAL WELLS... STEPHENVILLE...GOLDTHWAITE LINE OVERNIGHT. RICH GULF MOISTURE REMAINS ENTRENCHED OVER THE SEVERE RISK AREAS... SOUTH OF A COLD FRONT PUSHING THE RED RIVER AND EAST OF A DRYLINE TROUGH OVER WEST-CENTRAL TEXAS. THIS IS RESULTING IN EXTREME INSTABILITY...WITH STRONG WIND SHEAR PRESENT ALOFT. STORMS SHOULD CONGEAL INTO A STORM COMPLEX OVERNIGHT...NAMELY ACROSS EASTERN PORTIONS OF NORTH TEXAS...WHERE DAMAGING WINDS AND HEAVY RAINFALL WILL BECOME THE MAIN THREATS THROUGH DAYBREAK WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH EARLY WEDNESDAY MORNING. SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL STILL BE POSSIBLE...NAMELY EAST OF INTERSTATE 35. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS WEEKEND...INTO NEXT MONDAY...AS ANOTHER FRONT APPROACHES THE AREA. SOME OF THESE STORMS COULD BE SEVERE...ESPECIALLY ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY OVER FAR EASTERN SECTIONS OF NORTH TEXAS OVERNIGHT...WITH LIMITED ACTIVATION POSSIBLE OVER THE THE REMAINDER OF THE AREA THROUGH DAYBREAK.
In the hours before
Local storm report, May 9, 9:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL VAN ALSTYNE 33.42N 96.57W
05/09/2006 E0.75 INCH GRAYSON TX TRAINED SPOTTER
REPORTED ALONG INTERSTATE 75.Local storm report, May 9, 9:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL VAN ALSTYNE 33.42N 96.57W
05/09/2006 E0.75 INCH GRAYSON TX TRAINED SPOTTER
REPORTED ALONG U.S. 75.Local storm report, May 9, 9:24 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 5 N VAN ALSTYNE 33.49N 96.57W
05/09/2006 E0.75 INCH GRAYSON TX TRAINED SPOTTER
RELAYED BY AMATEUR RADIO OPERATORS.Local storm report, May 9, 9:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT TUE MAY 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL GUNTER 33.45N 96.74W
05/09/2006 E1.00 INCH GRAYSON TX AMATEUR RADIOSpecial weather statement, May 9, 9:47 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT TUE MAY 9 2006 TXZ094-100315- FANNIN- 947 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF SHERMAN...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD CITY...ECTOR...LEONARD AND BONHAM STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE STORM WAS ALSO LOCATED OVER VAN ALSTYNE. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED FOR SOUTHERN FANNIN COUNTY.
Special weather statement, May 9, 9:58 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT TUE MAY 9 2006 TXZ095-100330- LAMAR- 958 PM CDT TUE MAY 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 958 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF DE QUEEN TO 16 MILES NORTHWEST OF CLARKSVILLE TO 27 MILES NORTHEAST OF DENISON...MOVING SOUTHEAST AT 25 MPH. STRONG WINDS ASSOCIATED WITH THE LEADING EDGE OF THESE STORMS MAY GUST UP TO 50 MPH IN THE NORTHERN HALF OF LAMAR COUNTY. CITIES IN THE PATH OF THESE STORMS INCLUDE ARTHUR CITY...BLOSSOM... BROOKSTON...PARIS...POWDERLY AND SUMNER. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND PEA-SIZED HAIL...CAN ALSO BE EXPECTED FROM THESE STORMS. 13
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 37 min |
| May 9, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 64 min |
| May 9, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 61 min |
| May 9, 10:08 PM CDT | Tornado Warning | FWD | Collin | 52 min |
| May 9, 10:36 PM CDT | Tornado Warning | FWD | Fannin | 39 min |
| May 9, 10:39 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 66 min |
| May 9, 10:51 PM CDT | Tornado Warning | FWD | Grayson | 24 min |
| May 9, 11:15 PM CDT | Tornado Warning | FWD | Fannin | 17 min |
| May 9, 11:19 PM CDT | Tornado Warning | FWD | Lamar | 41 min |
| May 10, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 62 min |
| May 10, 1:00 AM CDT | Flash Flood Warning | FWD | Grayson | 60 min |
| May 10, 1:28 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 22 min |
| May 10, 1:36 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 30 min |
| May 10, 3:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 76 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 28 min |
| May 10, 5:36 AM CDT | High Wind Warning | FWD | Cooke, Montague | 65 min |
| May 10, 7:08 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 37 min |
| May 10, 7:20 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 40 min |
| May 10, 8:00 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 15 min |
| May 10, 10:26 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.